PJXM Latest

Recent drug overdoses in Dawson Creek prompts warning…

Dawson Creek, BC: The Dawson Creek RCMP is sending out a reminder on the dangers of using street drugs following a number of recent overdoses…

Police say one incident sent a man to Dawson Creek Hospital after taking what he thought was Fentanyl and went into respiratory distress shortly after taking the drug. He was later released following immediate treatment and police have yet to confirm the type of drug it was.

In other recent cases, all managed to recover after receiving immediate treatment. The actual number of cases was not released by police.

This is the second warning in the last several months. Back in July, RCMP sent out a warning on a drug that users thought was oxycodone. Instead, the drug was Fentanyl causing five separate overdoses. The victims recovered in those cases.

If anyone has information on suspicious drug activity in their neighbourhood, please contact the Dawson Creek RCMP at 250-784-3700 or to remain anonymous contact Crime Stoppers at 1-800-222-8477.

Follow PJXM News on WordPress.com
About PJXM (3412 Articles)
PJXM News is a participatory media group.
%d bloggers like this: